# SDR SIMA20150628007

- Difficulty date: June 28, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 37,510 hours, 33,537 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14522631005
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL EVENT.  LT ELEVATOR LOWER MID SKIN HAS A GOUGE & MULTIPLE PROTRUSIONS ON THE TE.  R & R LT ELEVATOR LOWER MID SKIN SRM 55-20-01, 51-20-01, 51-20-03, 51-40-02, 51-40-06 & ERS-EM-5500-310.
